Advanced search

Exponential stability of nonlinear time-varying differential equations and partial averaging.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Peuteman, Joan, and Dirk Aeyels. 2002. “Exponential Stability of Nonlinear Time-varying Differential Equations and Partial Averaging.” Mathematics of Control Signals and Systems 15 (1): 42–70.
APA
Peuteman, J., & Aeyels, D. (2002). Exponential stability of nonlinear time-varying differential equations and partial averaging. MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 15(1), 42–70.
Vancouver
1.
Peuteman J, Aeyels D. Exponential stability of nonlinear time-varying differential equations and partial averaging. MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. 2002;15(1):42–70.
MLA
Peuteman, Joan, and Dirk Aeyels. “Exponential Stability of Nonlinear Time-varying Differential Equations and Partial Averaging.” MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS 15.1 (2002): 42–70. Print.
@article{160998,
  author       = {Peuteman, Joan and Aeyels, Dirk},
  issn         = {0932-4194},
  journal      = {MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS},
  language     = {eng},
  number       = {1},
  pages        = {42--70},
  title        = {Exponential stability of nonlinear time-varying differential equations and partial averaging.},
  volume       = {15},
  year         = {2002},
}

Web of Science
Times cited: